First, I want to welcome you to the healing well family.
Like you there are countless people out there who are terrified of the rash. The chance of it happening in about 1%, but it is still important. It usually occures within the 1st 2 weeks of taking it.
I have taken Lamictal in the past for about 2 years with no serious side effects. I was on 300mg at the highest dosage. I stopped taking it because it was not working anymore, even when added to another mood stabilizer.
Please give it a chance before deciding it isn't even for you.
~~~ Olivia ~~~Moderator, Bipolar"Don't let your yesterday, ruin your today" "The moon if always full, think about it."Dx: Bipolar I (mixed-episodes), PTSD, Anxiety/Panic Disorder Current Meds: Lithium 900mg, Geodon 60mg 2x/day, Ativan 1mgSupport HealingWell: http://www.healingwell.com/donate
Before I forget, I have not see you on HW for a while, so welcome back I'm sorry things are not well for you.
If you need to admit yourself to a hospital, there is nothing wrong with that. I admitted myself in January 2007, December 2006, and July 2005. And there was nothing wrong with that, it was a good and safe place to be. Were you weren't left to roam alone.
I too have been suffering from mixed episodes lately, but my pdoc caught it ealy, and I am on 60mg 2x/day of Geodon. Aside from making me like a zombie, it had calmed me down at least 80%. I was having a mjor ragefest, which is not that bad anymore. And it has helped other things like concentration, the earge to spend money, and the racing thoughts just to name a few.
Please hang in there and know we are here for you if you need us. Best wishes on the Lamictal.
Post Edited (olivia of course) : 6/20/2007 10:46:55 PM (GMT-6)